Alert archive / California / Small Craft Advisories in 2015

Small Craft Advisory 114, NWS Eureka, CA

February 10, 2015

NWS Eureka, CA issued this small craft advisory at Feb 10, 2015, 2:38 PM PST. It took effect at Feb 11, 2015, 9:00 PM PST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Feb 10, 2015, 2:38 PM PST (22:38 UTC)
In effect from
Feb 11, 2015, 9:00 PM PST
Expired
Feb 13, 2015, 3:00 AM PST
In force
30 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

888 
WHUS76 KEKA 102238
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
238 PM PST TUE FEB 10 2015

PZZ470-475-110645-
/O.CAN.KEKA.SC.Y.0113.000000T0000Z-150210T2300Z/
/O.NEW.KEKA.SC.Y.0114.150212T0500Z-150213T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
238 PM PST TUE FEB 10 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM WEDNESDAY TO 9 PM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM WEDNESDAY TO 9 PM PST
THURSDAY. 

* SEAS...W 6 TO 8 FT AT 12 TO 14 SECONDS. INCREASING TO 10 FT AT
  15 TO 16 SECONDS WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-102345-
/O.CAN.KEKA.SC.Y.0113.000000T0000Z-150210T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
238 PM PST TUE FEB 10 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$
11 follow-up statements
393 
WHUS76 KEKA 110426
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
826 PM PST TUE FEB 10 2015

PZZ470-475-111230-
/O.CON.KEKA.SC.Y.0114.150212T0500Z-150213T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
826 PM PST TUE FEB 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM WEDNESDAY TO
9 PM PST THURSDAY...

* SEAS...W 6 TO 8 FT AT 12 TO 14 SECONDS. INCREASING TO 10 FT AT 
  15 TO 16 SECONDS WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
171 
WHUS76 KEKA 111022
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
222 AM PST WED FEB 11 2015

PZZ470-475-111830-
/O.CON.KEKA.SC.Y.0114.150212T0500Z-150213T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
222 AM PST WED FEB 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 PM PST THURSDAY...

* SEAS...W 6 TO 8 FT AT 12 TO 14 SECONDS TODAY...INCREASING TO 10
  FT AT 15 TO 16 SECONDS WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
479 
WHUS76 KEKA 111636
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
836 AM PST WED FEB 11 2015

PZZ470-475-120045-
/O.CON.KEKA.SC.Y.0114.150212T0500Z-150213T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
836 AM PST WED FEB 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 PM PST THURSDAY...

* SEAS...W 6 TO 8 FT AT 12 TO 14 SECONDS...INCREASING TO 10 TO 11
  FT AT 15 TO 16 SECONDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
566 
WHUS76 KEKA 112230
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
230 PM PST WED FEB 11 2015

PZZ450-120630-
/O.EXB.KEKA.SC.Y.0114.150212T1100Z-150213T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
230 PM PST WED FEB 11 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 PM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 PM PST THURSDAY. 

* SEAS...W 6 TO 8 FT AT 12 TO 14 SECONDS...INCREASING TO 9 TO 10
  FT AROUND 16 SECONDS TONIGHT AND THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-120630-
/O.EXB.KEKA.SC.Y.0114.150212T1100Z-150213T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
230 PM PST WED FEB 11 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM THURSDAY TO 3 AM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM THURSDAY TO 3 AM PST
FRIDAY. 

* SEAS...W 6 TO 8 FT AT 12 TO 14 SECONDS...INCREASING TO 10 FT
  AROUND 15 SECONDS TONIGHT AND THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-120630-
/O.EXT.KEKA.SC.Y.0114.150212T0500Z-150213T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
230 PM PST WED FEB 11 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
3 AM PST FRIDAY...

* SEAS...W 7 TO 9 FT AT 12 TO 14 SECONDS...INCREASING TO 10 TO 11
  FT AT 15 TO 16 SECONDS TONIGHT AND THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
451 
WHUS76 KEKA 120425
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
825 PM PST WED FEB 11 2015

...A LONG PERIOD SWELL WILL BUILD INTO THE WATERS TONIGHT...

PZZ470-475-121230-
/O.CON.KEKA.SC.Y.0114.150212T0500Z-150213T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
825 PM PST WED FEB 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

* SEAS...W 7 TO 9 FT AT 12 TO 14 SECONDS...INCREASING TO 10 TO 11
  FT AT 16 SECONDS TONIGHT AND PERSISTING ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-121230-
/O.CON.KEKA.SC.Y.0114.150212T1100Z-150213T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
825 PM PST WED FEB 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM PST
THURSDAY...

* SEAS...W 7 TO 9 FT AT 12 TO 14 SECONDS...INCREASING TO 9 TO 11
  FT AROUND 16 SECONDS LATE TONIGHT AND PERSISTING ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-121230-
/O.CON.KEKA.SC.Y.0114.150212T1100Z-150213T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
825 PM PST WED FEB 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO
3 AM PST FRIDAY...

* SEAS...W 5 TO 7 FT AT 12 TO 14 SECONDS...INCREASING TO 10 FT
  AROUND 15 SECONDS LATE TONIGHT AND PERSISTING ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
950 
WHUS76 KEKA 121030
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
230 AM PST THU FEB 12 2015

...A LONG PERIOD SWELL WILL BUILD INTO THE WATERS TONIGHT...

PZZ470-475-121715-
/O.CON.KEKA.SC.Y.0114.000000T0000Z-150213T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
230 AM PST THU FEB 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

* SEAS...W 10 FT AT 16 SECONDS TODAY...BECOMING W 8 TO 9 FT AT 14
  SECONDS BY FRIDAY.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-121715-
/O.CON.KEKA.SC.Y.0114.150212T1100Z-150213T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
230 AM PST THU FEB 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* SEAS...W 10 FT AT 17 SECONDS TODAY...BECOMING W 8 TO 9 FT AT 15
  SECONDS TONIGHT THROUGH FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-121715-
/O.CON.KEKA.SC.Y.0114.150212T1100Z-150213T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
230 AM PST THU FEB 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

* SEAS...W 10 FT AT 17 SECONDS TODAY...BECOMING W 8 TO 9 FT AT 14
  SECONDS BY FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
826 
WHUS76 KEKA 121030 CCA
MWWEKA

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE EUREKA CA
230 AM PST THU FEB 12 2015


PZZ470-475-121715-
/O.CON.KEKA.SC.Y.0114.000000T0000Z-150213T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
230 AM PST THU FEB 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

* SEAS...W 10 FT AT 16 SECONDS TODAY...BECOMING W 8 TO 9 FT AT 14
  SECONDS BY FRIDAY.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-121715-
/O.CON.KEKA.SC.Y.0114.150212T1100Z-150213T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
230 AM PST THU FEB 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* SEAS...W 10 FT AT 17 SECONDS TODAY...BECOMING W 8 TO 9 FT AT 15
  SECONDS TONIGHT THROUGH FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-121715-
/O.CON.KEKA.SC.Y.0114.150212T1100Z-150213T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
230 AM PST THU FEB 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

* SEAS...W 10 FT AT 17 SECONDS TODAY...BECOMING W 8 TO 9 FT AT 14
  SECONDS BY FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
652 
WHUS76 KEKA 121630
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
830 AM PST THU FEB 12 2015

PZZ450-130030-
/O.CON.KEKA.SC.Y.0114.000000T0000Z-150213T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
830 AM PST THU FEB 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* SEAS...W 10 FT AT 16 SECONDS...BECOMING W 8 TO 9 FT AT 14 TO 15
  SECONDS TONIGHT AND FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-470-475-130030-
/O.CON.KEKA.SC.Y.0114.000000T0000Z-150213T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
830 AM PST THU FEB 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

* SEAS...W 10 FT AT 16 SECONDS...BECOMING W 8 TO 9 FT AT 14
  SECONDS FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
956 
WHUS76 KEKA 122230
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
230 PM PST THU FEB 12 2015

PZZ450-130500-
/O.CON.KEKA.SC.Y.0114.000000T0000Z-150213T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
230 PM PST THU FEB 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* SEAS...W 10 FT AT 16 SECONDS...BECOMING W 8 TO 9 FT AT 14 TO 
  15 SECONDS TONIGHT AND FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-470-475-130630-
/O.CON.KEKA.SC.Y.0114.000000T0000Z-150213T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
230 PM PST THU FEB 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

* SEAS...W 10 FT AT 16 SECONDS...BECOMING W 8 TO 9 FT AT 14 
  SECONDS FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
343 
WHUS76 KEKA 130439
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
839 PM PST THU FEB 12 2015

PZZ450-131100-
/O.EXT.KEKA.SC.Y.0114.000000T0000Z-150213T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
839 PM PST THU FEB 12 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST FRIDAY...

* SEAS...W 10 FT AT 15 SECONDS...BECOMING W 8 TO 9 FT AT 14 TO 
  15 SECONDS LATE TONIGHT AND FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-470-475-131100-
/O.CON.KEKA.SC.Y.0114.000000T0000Z-150213T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
839 PM PST THU FEB 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

* SEAS...W 10 FT AT 15 SECONDS...BECOMING W 8 TO 9 FT AT 14 
  SECONDS FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
323 
WHUS76 KEKA 131056
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
256 AM PST FRI FEB 13 2015

PZZ450-455-470-475-131200-
/O.EXP.KEKA.SC.Y.0114.000000T0000Z-150213T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
256 AM PST FRI FEB 13 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM EARLY THIS MORNING...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 10, 4:24 AM PST, 10 hours 14 minutes earlier.

Area forecast discussion, Feb 10, 4:24 AM PST, 10 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
424 AM PST TUE FEB 10 2015

.SYNOPSIS...DRY CONDITIONS AND GENERALLY MOSTLY CLEAR SKIES ARE
EXPECTED FOR MUCH OF THE NEXT WEEK AS HIGH PRESSURE BUILDS OVER
THE WEST COAST. HOWEVER SOME HIGH CLOUDS WILL STREAM ACROSS THE
AREA AT TIMES INCLUDING TODAY. PATCHY AREAS OF VALLEY FOG WILL
FORM EACH NIGHT AND LAST INTO THE MORNING HOURS.

&&

.DISCUSSION...AN UPPER LEVEL RIDGE WILL CONTINUE TO BUILD OVER THE
WEST COAST TODAY LEAVING NORTHWEST CALIFORNIA DRY UNDER GENERALLY
MOSTLY CLEAR SKIES THROUGH THE WEEKEND. SOME HIGH CLOUDS WILL STREAM
OVER THE REGION TODAY FROM AN AREA OF LOW PRESSURE OVER THE PACIFIC
OCEAN THAT WILL SLIDE NORTH AWAY FROM CALIFORNIA. AS THE RIDGE
STRENGTHENS OVER THE WEST COAST... TEMPERATURES WILL WARM BACK TO
WELL ABOVE NORMAL. GFS MOS GUIDANCE IS ACTUALLY PREDICTING NEAR
RECORD TEMPERATURES BY THURSDAY ACROSS INTERIOR NORTHWEST CALIFORNIA
WITH UKIAH APPROACHING 80 DEGREES. CONSIDERING ALL OTHER GUIDANCE IS
A FEW DEGREES COOLER...HAVE OPTED TO KEEP TEMPERATURES JUST BELOW
RECORD HIGHS FOR NOW. DEPENDING ON HOW TEMPERATURES TREND TODAY AND
WEDNESDAY THE FORECAST HIGHS MAY NEED TO BE BUMPED UP ACROSS THE
INTERIOR FOR LATE THIS WEEK INTO THE WEEKEND. LOW TEMPERATURES WILL
REMAIN COOL ACROSS INTERIOR VALLEYS AS COLDER AIR DESCENDS INTO THE
VALLEYS EACH NIGHT. ADDITIONALLY...WITH ABUNDANT LOW LEVEL MOISTURE
ACROSS THE REGION AFTER THE RECENT RAINS...PATCHY VALLEY FOG WILL
LIKELY FORM EACH NIGHT AND LAST INTO THE EARLY MORNING HOURS. /RPA

&&

.AVIATION...A BROAD RIDGE OF BUILDING HIGH PRESSURE WILL MAKE FOR
FAVORABLE AVIATION WEATHER TODAY WITH MOSTLY CLEAR CONDITIONS AND
RELATIVELY LIGHT WINDS ACROSS NORTHERN CALIFORNIA. ANY STRATUS AND
FOG THAT DEVELOPED ACROSS INTERIOR VALLEYS LAST NIGHT SHOULD
DISSIPATE BY THE LATE MORNING HOURS LEAVING VFR TO PREVAIL. EXPECT
PATCHY FOG TO RETURN TO INTERIOR VALLEYS AGAIN TONIGHT WITH THE
POSSIBILITY OF SOME DEVELOPMENT ALONG COASTAL REGIONS AS THE FLOW
TURNS ONSHORE. /KML

&&

.MARINE...LIGHT TO MODERATE WINDS SHALL PREVAIL THROUGH THE WEEK AS
A BROAD RIDGE OF HIGH PRESSURE MAINTAINS A WEAK PRESSURE GRADIENT
ACROSS THE COASTAL WATERS. WESTERLY WAVE SYSTEMS WILL CONTINUE TO
DECAY TODAY ALLOWING THE OVERALL SEA STATE TO SUBSIDE NEAR 6 TO 7
FEET AROUND 11 SECONDS TONIGHT. I ANTICIPATE THE SMALL CRAFT
ADVISORIES WILL NEED TO BE EXPIRED SOONER THAN 4 PM THIS AFTERNOON
BUT THAT WILL DEPEND ON HOW QUICKLY THE WESTERLY WAVES DIMINISH
TODAY. BUOY OBSERVATIONS WILL HAVE TO BE MONITORED FOR THIS BUT
EITHER WAY SEAS WILL BE ON A DOWNWARD TREND. THIS TREND WILL BE
SHORT LIVED AS A NEW NORTHWESTERLY SWELL BORN FROM A LARGE LOW
PRESSURE SYSTEM OVER THE EASTERN PACIFIC WILL IMPACT THE COASTAL
WATERS ON WEDNESDAY AND BUILD THROUGH THE REMAINDER OF THE WEEK.
SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED LATE WEDNESDAY INTO
THURSDAY FOR BUILDING SEAS BUT IT IS TOO EARLY TO ISSUE ANYTHING AT
THIS TIME. /KML

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR
     PZZ450-455-470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Feb 10, 4:25 AM PST, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
425 AM PST TUE FEB 10 2015

CAZ001>004-076-111230-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
425 AM PST TUE FEB 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 9, 8:45 PM PSTSmall Craft AdvisoryEKA18 hr
Feb 9, 8:45 PM PSTHazardous Seas WarningEKA6 hr

Nearby

Small Craft Advisories in California, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.